# SDR YENA200810240100

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3148
- Aircraft time: 5,687 hours, 2,003 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Pressure Switch
- Part number: 34600017
- Part serial: 28291F
- Condition: Faulty
- Location: Fire Bottle
- Part time: 5,687 hours, 2,003 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 1 HOUR INTO FLIGHT, CREW OBSERVED A CARGO DISCHARGE 1 LIGHT ILLUMINATED.  NO CORRESPONDING ECAM OR SMOKE IND ON CARGO PANEL. FLIGHT DIVERTED TO DENVER.  TROUBLESHOT AND VERIFIED NR 1 BOTTLE LOW PRESSURE SW AT FAULT.  REPLACED NR 1 BOTTLE IAW AMM 26-23-41-04.  OPS TEST NORMAL.
